# SDR ASAA2012082492774

- Difficulty date: August 2, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 22,068 hours, 6,837 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16HL5F
- Condition: Contaminated
- Location: Wx Radar Sys
- Part time: 17,284 hours, 6,846 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAILED APPEARED ON BOTH NDS WITH TOGA,  DISAPPEARED AT ROTATION AND THEN REAPPEARED FOR 2000 FT.  REAPPEARED WITH LANDING FLAP SELECTION.  ACFT GROUNDED.  PERFORMED WEATHER RADAR OPS TEST, NO DISCREPANCIES NOTED.  ON EXAMINING WEATHER RADAR TRANSCEIVER,  NOTICED A STICKY WET RESIDUE ON THE CASE AND IT APPEARED TO HAVE DRIPPED DOWN INSIDE AS WELL.  REPLACED WEATHER RADAR TRANSCEIVER WITH NEW UNIT.  ACCOMPLISHED OPS TEST, ALL OPS NORMAL.  REF MM 34-43-41,34-43-00, WDM 34-41-11,34-33-11,34-33-21.  ACCOMPLISHED DFCS LRU INTERFACE TEST FOR LRRA, AND HGS SENSOR TEST FOR RAD ALT. ALL TEST PASS.
